# SDR C2XA01CL057

- Difficulty date: March 9, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 141FL01D3
- Condition: Stuck
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR FLIGHT 3185 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO SYR AND LANDED WITHOUT INCIDENT.  ALSO REPORTED A LOUD BANGING SOUND UPON TOUCHDOWN.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK SWITCH AND LUBRICATED THE NOSE LANDING GEAR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
